Journal of Shanghai Normal University (Natural Sciences) (Jun 2021)

A spectral method for Burgers equation using Jacobi polynomial

  • WANG Chenchen,
  • LI Tingting,
  • JIAO Yujian

DOI
https://doi.org/10.3969/J.ISSN.1000-5137.2021.03.003
Journal volume & issue
Vol. 50, no. 3
pp. 291 – 300

Abstract

Read online

This paper proposes a spectral method for the Burgers equation using Jacobi polynomial. Ample numerical experiments are carried out to validate the efficiency of the new algorithm.

Keywords